×

A hierarchy of discrete integrable coupling system with self-consistent sources. (English) Zbl 1442.37080

Summary: Integrable coupling system of a lattice soliton equation hierarchy is deduced. The Hamiltonian structure of the integrable coupling is constructed by using the discrete quadratic-form identity. The Liouville integrability of the integrable coupling is demonstrated. Finally, the discrete integrable coupling system with self-consistent sources is deduced.

MSC:

37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Ablowitz, M. J.; Ladik, J. F., Nonlinear differential-difference equations, Journal of Mathematical Physics, 16, 598-603 (1975) · Zbl 0296.34062
[2] Tu, G. Z., A trace identity and its applications to the theory of discrete integrable systems, Journal of Physics A: Mathematical and General, 23, 17, 3903-3922 (1990) · Zbl 0717.58027
[3] Zhang, Y. F., A generalized Boite-Pempinelli-Tu (BPT) hierarchy and its bi-Hamiltonian structure, Physics Letters A, 317, 3-4, 280-286 (2003) · Zbl 1027.37042
[4] Wang, X. R.; Fang, Y.; Dong, H. H., Component-trace identity for Hamiltonian structure of the integrable couplings of the Giachetti-Johnson (GJ) hierarchy and coupling integrable couplings, Communications in Nonlinear Science and Numerical Simulation, 16, 7, 2680-2688 (2011) · Zbl 1221.37136
[5] Dong, H.-H., A new loop algebra and two new Liouville integrable hierarchy, Modern Physics Letters B, 21, 11, 663-673 (2007) · Zbl 1124.37039
[6] Dong, H. H., A subalgebra of Lie algebra A2 and its associated two types of loop algebras, as well as Hamiltonian structures of integrable hierarchy, Journal of Mathematical Physics, 50, 5, 2899-2905 (2009) · Zbl 1187.37103
[7] Ma, W. X.; Fuchssteiner, B., Integrable theory of the perturbation equations, Chaos, Solitons and Fractals, 7, 8, 1227-1250 (1996) · Zbl 1080.37578
[8] Zhang, Y. F.; Zhang, H. Q., A direct method for integrable couplings of TD hierarchy, Journal of Mathematical Physics, 43, 1, 466-472 (2002) · Zbl 1052.37055
[9] Ma, W. X., Integrable couplings of vector AKNS soliton equations, Journal of Mathematical Physics, 46, 3 (2005) · Zbl 1067.37096
[10] Ma, W. X., Enlarging spectral problems to construct integrable couplings of soliton equations, Physics Letters A, 316, 1-2, 72-76 (2003) · Zbl 1042.37057
[11] Guo, F.; Zhang, Y.; Yan, Q., New simple method for obtaining integrable hierarchies of soliton equations with multicomponent potential functions, International Journal of Theoretical Physics, 43, 4, 1139-1146 (2004) · Zbl 1062.37069
[12] Zhang, Y. F.; Xu, X. X., A trick loop algebra and a corresponding Liouville integrable hierarchy of evolution equations, Chaos, Solitons and Fractals, 21, 2, 445-456 (2004) · Zbl 1048.37064
[13] Dong, H.; Wang, X. R.; Zhao, W., A new 4-dimensional implicit vector-form loop algebra with arbitrary constants and the corresponding computing formula of constant γ in the variation identity, Applied Mathematics and Computation, 218, 22, 10998-11008 (2012) · Zbl 1278.35210
[14] Ma, W. X.; Xu, X. X.; Zhang, Y. F., Semi-direct sums of Lie algebras and continuous integrable couplings, Physics Letters A, 351, 3, 125-130 (2006) · Zbl 1234.37049
[15] Yang, H. X.; Xu, X. X., Integrable expanding models for discrete systems application: coupled TODa and relativistic TODa lattice, International Journal of Modern Physics B, 19, 13, 2121-2128 (2005) · Zbl 1103.37043
[16] Yao, Y. Q.; Ji, J.; Chen, D. Y.; Zeng, Y. B., The quadratic-form identity for constructing the Hamiltonian structures of the discrete integrable systems, Computers & Mathematics with Applications, 56, 11, 2874-2882 (2008) · Zbl 1165.37331
[17] Ma, W.-X., A discrete variational identity on semi-direct sums of Lie algebras, Journal of Physics A: Mathematical and Theoretical, 40, 50, 15055-15069 (2007) · Zbl 1128.22014
[18] Mel’Nikov, V. K., On equations for wave interactions, Letters in Mathematical Physics, 7, 2, 129-136 (1983) · Zbl 0555.35108
[19] Yu, F.; Li, L., A blaszak-marciniak lattice hierarchy with self-consistent sources, International Journal of Modern Physics B, 25, 25, 3371-3379 (2011) · Zbl 1260.37039
[20] Yu, F. J., Non-isospectral integrable couplings of Ablowitz-Ladik hierarchy with self-consistent sources, Physics Letters A, 372, 46, 6909-6915 (2008) · Zbl 1227.37016
[21] Xia, T.-C., Two new integrable couplings of the soliton hierarchies with self-consistent sources, Chinese Physics B, 19, 10 (2010)
[22] Yang, H.-W.; Dong, H.-H.; Yin, B.-S., Nonlinear integrable couplings of a nonlinear Schrödinger - Modified Korteweg de Vries hierarchy with self-consistent sources, Chinese Physics B, 21, 10 (2012)
[23] Yang, H. W.; Dong, H. H.; Yin, B. S.; Liu, Z. Y., Nonlinear bi-integrable couplings of multicomponent Guo hierarchy with self-consistent sources, Advances in Mathematical Physics, 2012 (2012) · Zbl 1266.37035
[24] Zeng, Y. B.; Ma, W. X.; Lin, R. L., Integration of the soliton hierarchy with self-consistent sources, Journal of Mathematical Physics, 41, 8, 5453-5489 (2000) · Zbl 0968.37023
[25] Zeng, Y. B., New factorization of the Kaup-Newell hierarchy, Physica D, 73, 3, 171-188 (1994) · Zbl 0816.35117
[26] Huang, Y.; Zeng, Y.; Ragnisco, O., The Degasperis-Procesi equation with self-consistent sources, Journal of Physics A: Mathematical and Theoretical, 41, 35 (2008) · Zbl 1146.37040
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.